# SDR U2RA201507140001

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 67,133 hours, 23,087 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ENTRY DOOR, NR 2 EXTERIOR EMER EXIT ESCAPE LIGHT INOPERATIVE.  REPLAMPED LT MAIN ENTRY DOOR NR 2 EMER ESCAPE LIGHT IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
